# SDR CALA2013092391363

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 50,636 hours, 20,241 cycles
- Engine: Iae V2522A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FLIGHT YAW DAMPENER STATUS MESSAGE.  TROUBLE SHOT YAW DAMPER 1 MSG.  NO ASSOCIATED CFDS MSGS.  PERFORMED GROUND SCAN OF THE AFS.  TEST FAULTED FAC 1. REPLACED FAC 1 IAW MM, OPERATIONS TEST OF THE AFS FAC 1 TEST PASSED.
